# SDR CA150908002

- Difficulty date: September 3, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 116,107 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Contaminated
- Location: Slat System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

(CAN) EMERGENCY DECLARED WITH ATC DUE TO FLIGHT CONTROL PROBLEMS.  FLIGHT LANDED. IN FLT: L/E SLAT ASSYM EICAS MESSAGE.  QRH CHECKLIST COMPLETED.   OPERATED SLATS/FLAPS FULL CYCLE NUMEROUS TIMES. NO SLAT ASSYMETRY, NO MSGS, NORM OPS. PSEU BITE SHOWED "294". PSEU TARGET TEST OF S294 GAVE AMIGUOUS RESULTS. S294, OTBD SENSOR, RT OTBD NR 12 SLAT, FOUND HEAVILY CONTAMINATED WITH GREASE & DIRT.  SAME CLEANED. INSPECTION OF SENSOR, TARGETS & CLOSE WIRING FOUND ALL SERVICEABLE.  CHECKED FOR EXCESSIVE FREE PLAY IN SLAT MECHANISM, NONE FOUND.  AFTER CONTAMINATE CLEARED, TARGET TEST & BITE TEST OPS NORM THRU SEVERAL MORE CYCLES. SYSTEM IS NOW SERVICEABLE. SYS NOT BROKEN INTO.
